# SDR DALA2018100805911

- Difficulty date: October 2, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 50,352 hours, 35,065 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Departed
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL ORD FOUND RT NOSE LANDING/TAXI LIGHT DEPARTED A/C. REPLACED NOSE TAXI LIGHT AND CLAMP. (LP4939010)
